Journal article

Stationary distributions and condensation in autocatalytic reaction networks

  • Hoessly, Linard Department of Mathematics, University of Fribourg, Switzerland
  • Mazza, Christian Department of Mathematics, University of Fribourg, Switzerland
    01.01.2019
Published in:
  • SIAM Journal on Applied Mathematics. - 2019, vol. 79, no. 4, p. 1173–1196
English We investigate a broad family of stochastically modeled reaction networks by looking at their stationary distributions. Most known results on stationary distributions assume weak reversibility and zero deficiency. We first explicitly give product-form stationary distributions for a class of mostly non-weakly-reversible autocatalytic reaction networks of arbitrary deficiency. We provide examples of interest in statistical mechanics (inclusion process), life sciences, and robotics (collective decision making in ant and robot swarms). The product-form nature of the stationary distribution then enables the study of condensation in particle systems that are generalizations of the inclusion process.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/308193
Statistics

Document views: 3 File downloads:
  • maz_sdc.pdf: 1